# SDR FDEA202307271307

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - FROM #2 ENGINE INTAKE DUCT ACCESS PANEL FOUND LEFT HAND INTERCOSTAL   AFT EDGE CRACKS 1.2" BETWEEN STATION 2161 REAR CENTER SPAR TO REAR SPAR AREA.  EMPENNAGE LEFT HAND INTERCOSTAL AFT EDGE CRACKED 1.5" BETWEEN STATION 2161 REAR   CENTER SPAR TO REAR SPAR AREA REPAIRED AS PER MD-11 SRM 55-30-02-2R FIGURE 203 REPAIR   7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
